# SDR CA070514010

- Difficulty date: February 23, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Raythn G36
- Engine: Pwa PT6A68
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON A TRAINING MISSION, THE ENGINE EXPERIENCED A LOSS OF THRUST (DURING TRAFFIC PATTERN STALLS) ACCOMPANIED BY A NOISE AND A CHIP DETECTOR INDICATION.  THE PILOT DECLARED AN EMERGENCY AND ABORTED THE MISSION.   SUBSEQUENT INSPECTION REVEALED METAL PARTICLES IN THE ENGINE OIL. MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070514010)
